Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Reducible von Neumann geometries


Author: Israel Halperin
Journal: Trans. Amer. Math. Soc. 107 (1963), 347-359
MSC: Primary 06.40
DOI: https://doi.org/10.1090/S0002-9947-1963-0148578-1
MathSciNet review: 0148578
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Garrett Birkhoff, Lattice Theory, Revised edition, American Mathematical Society Colloquium Publications, Vol. 25, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • Israel Halperin, Dimensionality in reducible geometries, Ann. of Math. (2) 40 (1939), 581–599. MR 269, DOI https://doi.org/10.2307/1968943
  • Tsurane Iwamura, On continuous geometries. I, Jpn. J. Math. 19 (1944), 57–71. MR 16557, DOI https://doi.org/10.4099/jjm1924.19.1_57
  • Fumitomo Maeda, Kontinuierliche Geometrien, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. 95, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958 (German). MR 0090579
  • John von Neumann, Continuous geometry and examples of continuous geometries, Proc. Nat. Acad. Sci. U. S. A. 22 (1936), 92-108.
  • John von Neumann, Continuous geometry, Princeton Mathematical Series, No. 25, Princeton University Press, Princeton, N.J., 1960. Foreword by Israel Halperin. MR 0120174

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.40

Retrieve articles in all journals with MSC: 06.40


Additional Information

Article copyright: © Copyright 1963 American Mathematical Society